# SDR SWAA2021040557649

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK AT PASSENGER CABIN BS520 LBL25 WL208. MARKED / REMOVED SEAT TRACK AT BS 520 LBL 25 WL 208 AND REPLACED W/ NEW SEAT TRACK I.A.W SRM 53-00-52-1A-1; AMM 53-21-00-000-801; AMM 53-21 00-400-801; SRM 51-40-02-0G-0; DWG 143A5300 REV; A; SOPM 20-50-02; AMM 20-60-07-913-801; SRM 51-40-05 AND SRM 51-40-08. 59730U 27MAR21
